# SDR QXEA200500538

- Difficulty date: March 21, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 3,256 hours, 3,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING LOWER SKIN IS CHAFED BY WING TO FUSELAGE FAIRING STRUCTURE, AFT OF LEADING EDGE SPAR.  REPAIRED IAW SRM 57-10-30 AND SRM 51-21-10.
